Processing math: 100%
Your browser does not allow JavaScript!
JavaScript is necessary for the proper functioning of this website. Please enable JavaScript or use a modern browser.
SLO
Login
Search
Browsing
Upload document
Statistics
RUP
FAMNIT - Faculty of Mathematics, Science and Information Technologies
FHŠ - Faculty of Humanities
FM - Faculty of Management
FTŠ Turistica - Turistica – College of Tourism Portorož
FVZ - Faculty of Health Sciences
IAM - Andrej Marušič Institute
PEF - Faculty of Education
UPR - University of Primorska
ZUP - University of Primorska Press
COBISS
University of Primorska, University Library - all departments
First page
/
Show document
Show document
A-
|
A+
|
Print
Title:
On bipartite Q-polynominal distance-regular graphs
Authors:
ID
Miklavič, Štefko
(Author)
Files:
http://dx.doi.org/10.1016/j.ejc.2005.09.003
Language:
English
Work type:
Not categorized
Typology:
1.01 - Original Scientific Article
Organization:
IAM - Andrej Marušič Institute
Abstract:
Let
Γ
denote a bipartite
Q
-polynomial distance-regular graph with vertex set
X
, diameter
d
≥
3
and valency
k
≥
3
. Let
R
X
denote the vector space over
R
consisting of column vectors with entries in
r
and rows indexed by
X
. For
z
∈
X
, let
ˆ
z
denote the vector in
R
X
with a 1 in the
z
-coordinate, and 0 in all other coordinates. Fix
x
,
y
∈
X
such that
∂
(
x
,
y
)
=
2
▫
,
w
h
e
r
e
▫
$
∂
denotes the path-length distance. For
0
≤
i
,
j
≤
d
define
w
i
j
=
∑
ˆ
z
, where the sum is over all
z
∈
X
such that
∂
(
x
,
z
)
=
i
and
∂
(
y
,
z
)
=
j
▫
$
.
W
e
d
e
f
i
n
e
▫
$
W
=
span
{
w
i
j
|
0
≤
i
,
j
≤
d
}
. In this paper we consider the space
M
W
=
span
{
m
w
|
m
∈
M
,
w
∈
W
\l
}
, where
M
is the Bose-Mesner algebra of
Γ
. We observe that
M
W
is the minimal
A
-invariant subspace of
R
X
which contains
W
, where
A
is the adjacency matrix of
Γ
. We display a basis for
M
W
that is orthogonal with respect to the dot product. We give the action of
A
on this basis. We show that the dimension of
M
W
is
3
d
−
3
if
Γ
is 2-homogeneous,
3
d
−
1
if
Γ
is the antipodal quotient of the
2
d
-cube, and
4
d
−
4
otherwise. We obtain our main result using Terwilliger's "balanced set" characterization of the
Q
-polynomial property.
Keywords:
mathematics
,
graph theory
,
distance-regular graphs
,
Q
-polynominal property
,
Bose-Mesner algebra
,
balanced set characterization of the Q-polynominal property
Year of publishing:
2007
Number of pages:
str. 94-110
Numbering:
Vol. 28, no. 1
PID:
20.500.12556/RUP-3312
ISSN:
0195-6698
UDC:
519.17
COBISS.SI-ID:
1796823
Publication date in RUP:
15.10.2013
Views:
5109
Downloads:
30
Metadata:
Cite this work
Plain text
BibTeX
EndNote XML
EndNote/Refer
RIS
ABNT
ACM Ref
AMA
APA
Chicago 17th Author-Date
Harvard
IEEE
ISO 690
MLA
Vancouver
:
MIKLAVIČ, Štefko, 2007, On bipartite Q-polynominal distance-regular graphs. [online]. 2007. Vol. 28, no. 1, p. 94–110. [Accessed 28 March 2025]. Retrieved from: http://dx.doi.org/10.1016/j.ejc.2005.09.003
Copy citation
Average score:
0.5
1
1.5
2
2.5
3
3.5
4
4.5
5
(0 votes)
Your score:
Voting is allowed only for
logged in
users.
Share:
Similar works from our repository:
Numerical analysis of flow in the small hydraulic tank wn-lc-63-1ro
Study of pollution of air with solid particles at burning of biomass
THE CONTENT OF SOLID PARTICLES DURING SECONDARY TREATMENT OF WASTEWATER
Development of dust system for cnc milling machine
Simulation of particle laden air in lungs
Similar works from other repositories:
Computer simulation of aluminum die casting
The study of different properties of Pickering emulsions stabilised with colloidal silicon dioxide particles
Stabilisation of a biphasic heterogenous system (oil/water) without the use of emulsifiers
Holistic approach to geochemistry of solid inorganic particles in urban environment
The quality of the water source for ultrafiltration preparation of process water
Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.
Secondary language
Language:
English
Keywords:
matematika
,
teorija grafov
,
razdaljno regularni grafi
,
Q
-polinomska lastnost
,
Bose-Mesnerjeva algebra
Comments
Leave comment
You must
log in
to leave a comment.
Comments (0)
0 - 0 / 0
There are no comments!
Back